# SDR 2002UALA01186

- Difficulty date: July 17, 2002
- Submitted: July 23, 2002
- Operation: Air carrier
- Aircraft: N542UA
- Make and model: Boeing 757222
- Aircraft serial: 25276
- Aircraft time: 37,414 hours, 13,674 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM STATION 1660 BL 0 UPPER FLANGE HAS 18.6 PERCENT MATERIAL LOSS.  MAJOR REPAIR ACCOMPLISHED.  REPAIRED FLOORBEAM UPPER CAP.  BLEND OUT ANGLE AND STRAP REPAIR.
